Resonant equations with classical orthogonal polynomials. I

  • I. P. Gavrilyuk
  • V. L. Makarov

Abstract

In the present paper, we study some resonant equations related to the classical orthogonal polynomials and propose an algorithm of finding their particular and general solutions in the explicit form. The algorithm is especially suitable for the computer algebra tools, such as Maple. The resonant equations form an essential part of various applications e.g. of the efficient functional-discrete method aimed at the solution of operator equations and eigenvalue problems. These equations also appear in the context of supersymmetric Casimir operators for the di-spin algebra, as well as for the square operator equations $A^2u = f$; e.g., for the biharmonic equation.
Published
25.02.2019
How to Cite
GavrilyukI. P., and MakarovV. L. “Resonant Equations With Classical Orthogonal Polynomials. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 2, Feb. 2019, pp. 190-09, http://umj.imath.kiev.ua/index.php/umj/article/view/1431.
Section
Research articles